# SDR SCNA20250731288

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 53,362 hours, 29,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR VERY LOOSE.   ADJUSTED GIRT BAR RETENTION CLIPS AT L-1 POS. PER AMM 25-66-00
